author = {Peter Paule and Cristian-Silviu Radu},
title = {{An algorithm to prove holonomic differential equations for modular forms}},
booktitle = {{Transcendence in Algebra, Combinatorics, Geometry and Number Theory. TRANS 2019.}},
language = {english},
abstract = {Express a modular form $g$ of positive weight locally in terms of a modular function $h$ as $y(h)$, say. Then $y(h)$ as a function in $h$ satisfies a holonomic differential equation; i.e., one which is linear with coefficients being polynomials in $h$. This fact traces back to Gau{ss} and has been popularized prominently by Zagier. Using holonomic procedures, computationally it is often straightforward to derive such differential equations as conjectures. In the spirit of the ``first guess, then prove'' paradigm, we present a new algorithm to prove such conjectures.},
series = {Springer Proceedings in Mathematics & Statistics},
volume = {373},
pages = {367--420},
publisher = {Springer, Cham},
isbn_issn = {978-3-030-84303-8},
year = {2021},
editor = {Bostan A. and Raschel K. },
refereed = {yes},
keywords = {modular functions, modular forms, holonomic differential equations, holonomic functions and sequences, Fricke-Klein relations, $q$-series, partition congruences},
sponsor = {FWF SFB F50},
length = {54},
url = {https://doi.org/10.1007/978-3-030-84304-5_16}